MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEM CR PPS CCR STD SZ4 L; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEM CR PPS CCR STD SZ4 L; PROSTHESIS, KNEE
Catalog Number 42508605601
Medical Device Problem Codes Positioning Failure (1158); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that femur component did not achieve press fit and was loose during procedure.The femur was removed and a new femur was utilized.The surgical technique was utilized.No pieces fell inside the patient.The implant was switched to a cemented femur that added about 15 to 20 minutes to the surgical procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42502705601 - cr femoral provisional left size 4 - 62820406.H6: mechanical (g04) - femur.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA FEM CR PPS CCR STD SZ4 L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25167196
Report Number0001822565-2026-01565
Device Sequence Number18797571
Product Code JWH
UDI-Device Identifier00889024631236
UDI-Public(01)00889024631236(17)340614(10)66626461
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42508605601
Device Lot Number66626461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown